I drink plenty of water, my iron is high due to hemachromatosis (being unable to get rid of iron, I get my blood drawn every 2 months). I take vitamins and eat plenty of vegetables. No change in meds. I am on lisinopril,but have been on that for a few years now. I wonder, though if your body changes over time if maybe now it is affecting me? I'll have to look that discussion up!View Thread
I have done nothing different in terms of how I exercise,medications,etc. I am already on a cholesterol med. 4 years ago I had a Cath done because I had the symptoms of a heart attack...long and short the doc said my arteries were smooth as a baby's bottom. I have heard about that cholesterol study...makes you wonder. I go for a stress test,etc next week.View Thread
I am 58,overweight,never smoked. I have always exercised since I was 12. Up until a few months ago I could do 15 push ups, rest one minute, do another set until 10 sets were done. I felt good, felt strong, not really winded or tired. NOW for about 2 months I do a couple sets of 15 then my muscles feel exhausted,I'll do maybe 12, then 8, etc. If I bend over for nay length of time, my back feels exhausted, same for my upper back if I do these row movements with bands. I have always felt good and strong, now I hardly can do a complete workout...such as they are. Am I just getting old...old AND overweight...OR does this mean there could be other problems? I also have a hard time getting air if I string a couple exercises together to make it more cardio...got quite light headed a couple of times. Any help or pointing me in the right direction will be appreciated. I will be making an appt with my doctor...but it will be some time before I see him. Thanks!View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.